| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had constants alerts.Customer's blood glucose level was unknown.Customer also stated that they not able to connect quickset at quick release.The insulin pump will not be returned for analysis.